# SDR REXA2013082101698

- Difficulty date: August 21, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E & E BAY FWD LOWER BS 280 FLOORBEAM ANGLE CORRODED.  REMOVED CORROSION FROM LOWER FLOORBEAM ANGLE IAW SRM 51-21-06.
